# SDR AALA202008049005

- Difficulty date: August 3, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N587UW
- Make and model: Airbus A321-231
- Aircraft serial: 6236
- Aircraft time: 20,355 hours, 7,878 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100200
- Condition: Excess Play
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY IN ELEVATOR HINGE ARM 1 FITTING ON RH HORIZONTAL STABILIZER. REPLACED FITTING WITH NEW IAW AMM 55-16-42-400-001-A.
